Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin making me tired WhiteTiger

Posted by Phillipa on April 25, 2009, at 23:26:54

In reply to Wellbutrin making me tired, posted by WhiteTiger on April 25, 2009, at 22:03:28

Strange how different we all react to meds as wellbutrin made me appear manic to pdoc and I'm not. Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:892801
URL: http://www.dr-bob.org/babble/20090416/msgs/892813.html